# SDR COEA2016060203901

- Difficulty date: June 2, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 32,324 hours, 34,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB08
- Condition: Cracked
- Location: Frame 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  CARGO BAY FLOOR SUPPORT, FRAME 31 LBL 25 IS CRACKED.  REPAIR IAW EO 5315-01.
